|atripla and antihistamines
Oct 24, 2008
hi I take antihistamines to control an unbearable skin rash along with atripla. Is this safe to do ?
| Response from Dr. Young
Thank you for your post.
Yes, it is generally safe to take over-the-counter antihistamines while taking Atripla. The real issue isn't the drug-drug interactions, but rather, if you have an unbearable skin rash, you probably have a significant drug allergic reaction developing.
The first thing that I would be doing at this point is to contact your healthcare provider or doctor- let her or him know what's going on before long.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Could I Have Acute HIV Infection
- Sex With A Prostitute Scared I Have AIDS
- Odds Of Contracting HIV Blowjob From A Prostitute
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.